# SDR KBMA113849

- Difficulty date: June 5, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 30152603
- Condition: Leaking
- Location: Starter Gen
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(STARTER/ GENERATOR SEAL) EXCESSIVE LEAKING.  REPLACED WITH NEW SEAL.
